Alert archive / Colorado / Winter Storm Watches in 2012

Winter Storm Watch 4, NWS Denver/Boulder, CO

April 13, 20129 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm watch at Apr 13, 2012, 3:35 AM MDT for 9 counties in Colorado. It took effect at Apr 14, 2012, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 13, 2012, 3:35 AM MDT (09:35 UTC)
In effect from
Apr 14, 2012, 6:00 PM MDT
Expired
Apr 14, 2012, 5:35 AM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2712 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WWUS45 KBOU 130935
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
335 AM MDT FRI APR 13 2012

...SPRING STORM HEADING TO COLORADO...

.AN UPPER LEVEL STORM WILL BEGIN PUSHING INTO COLORADO FRIDAY
NIGHT. SNOW IS EXPECTED TO START IN THE NORTH CENTRAL MOUNTAINS
FRIDAY NIGHT...BECOMING WIDESPREAD BY LATER SATURDAY AFTERNOON.
HEAVIER SNOW IS POSSIBLE IN THE MOUNTAINS WITH THIS AS IT MOVES
EASTWARD ACROSS COLORADO INTO SUNDAY NIGHT. WINTER DRIVING
CONDITIONS ARE EXPECTED IN THE MOUNTAINS.

COZ031-033-034-131745-
/O.NEW.KBOU.WS.A.0004.120415T0000Z-120416T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
335 AM MDT FRI APR 13 2012

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. 

* TIMING...SNOW WILL BEGIN ON FRIDAY NIGHT...BECOMING MORE
  WIDESPREAD BY LATER SATURDAY AFTERNOON. MODERATE TO HEAVY SNOW
  IS POSSIBLE OVER THE MOUNTAINS SATURDAY EVENING THROUGH SUNDAY
  AFTERNOON.

* SNOW ACCUMULATIONS...10 TO 18 INCHES OF SNOW ARE POSSIBLE BY
  LATE SUNDAY AFTERNOON.

* WINDS/VISIBILITY...WEST-NORTHWESTERLY AT 10 TO 25 MPH. 

* IMPACTS...ROADS WILL BECOME SNOWPACKED AND ICY SO DRIVING WILL
  BECOME TREACHEROUS BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED DUE TO SNOW
AND BLOWING SNOW CAUSING WHITEOUT CONDITIONS. CONSIDER DELAYING 
TRAVEL UNTIL CONDITIONS IMPROVE. IF YOU MUST TRAVEL...KEEP EXTRA 
FOOD...WATER...A FLASHLIGHT...AND DRY CLOTHING IN YOUR VEHICLE.
IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO
ARRIVE.

&&

$$
3 follow-up statements
340 
WWUS45 KBOU 131747
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1147 AM MDT FRI APR 13 2012

.A PACIFIC STORM SYSTEM ORGANIZING OFF THE WEST COAST OF
CALIFORNIA TODAY IS FORECAST TO TRACK EAST ACROSS THE GREAT BASIN
ON SATURDAY AND OVER COLORADO SATURDAY NIGHT AND SUNDAY. RAIN AND 
SNOW ARE EXPECTED TO DEVELOP IN THE MOUNTAINS AND HIGH VALLEYS OF
NORTHERN COLORADO DURING THE DAY SATURDAY...AND EVENTUALLY SPREAD
EAST ONTO THE PLAINS OF NORTHEAST COLORADO SATURDAY NIGHT.
MOUNTAIN AREAS...PARTICULARLY ABOVE TIMBERLINE AND WEST FACING
SLOPES...COULD SEE SEVERAL INCHES OF SNOW ACCUMULATION BY LATE
SUNDAY AFTERNOON WITH THIS STORM. STRONG AND GUSTY NORTHWEST WINDS
MAY ALSO PRODUCE AREAS OF BLOWING SNOW ON THE HIGH MOUNTAIN
PASSES ON SUNDAY. CONDITIONS ARE EXPECTED TO GRADUALLY IMPROVE
SUNDAY NIGHT WITH THIS STORM SYSTEM MOVING AWAY FROM COLORADO.

COZ031-033-034-140200-
/O.CON.KBOU.WS.A.0004.120415T0000Z-120416T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1147 AM MDT FRI APR 13 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON...

* TIMING...SNOW SHOWERS WILL DEVELOP FRIDAY NIGHT AND EVENTUALLY
  BECOME WIDESPREAD BY SATURDAY AFTERNOON. SNOWFALL MAY BECOME
  HEAVY AT TIMES SATURDAY NIGHT AND SUNDAY MORNING...AND THEN
  GRADUALLY DECREASE SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS...7 TO 15 INCHES OF SNOW ARE POSSIBLE BY LATE
  SUNDAY AFTERNOON...WITH THE GREATER TOTALS ON WEST AND NORTHWEST
  FACING SLOPES.

* WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WILL
  PREVAIL WITH GUSTS TO AROUND 40 MPH ON THE MOUNTAIN PASSES.

* IMPACTS...MODERATE TO HEAVY SNOWFALL MAY PRODUCE ICY AND SNOW
  COVERED ROADWAYS MAKING DRIVING HAZARDOUS ESPECIALLY OVER THE
  HIGH MOUNTAIN PASSES. BLOWING SNOW MAY ALSO REDUCE VISIBILITIES
  TO NEAR ZERO AT TIMES IN OPEN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL MAY BECOME QUITE DIFFICULT IF NOT HAZARDOUS DUE TO SNOW
AND BLOWING SNOW. HIGH COUNTRY TRAVELERS MAY WANT TO CONSIDER
DELAYING TRAVEL UNTIL WEATHER AND ROAD CONDITIONS IMPROVE SUNDAY
NIGHT OR MONDAY. IF YOU MUST TRAVEL...KEEP EXTRA FOOD...WATER...A
FLASHLIGHT... AND DRY CLOTHING IN YOUR VEHICLE. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE.

&&

$$
BAKER
261 
WWUS45 KBOU 140229
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
829 PM MDT FRI APR 13 2012

.A PACIFIC STORM SYSTEM ORGANIZING OVER CALIFORNIA THIS EVENING IS
FORECAST TO TRACK EAST ACROSS THE GREAT BASIN ON SATURDAY AND OVER
COLORADO SATURDAY NIGHT AND SUNDAY. RAIN AND SNOW ARE EXPECTED TO
DEVELOP IN THE MOUNTAINS AND HIGH VALLEYS OF NORTHERN COLORADO
DURING THE DAY SATURDAY...AND EVENTUALLY SPREAD EAST ONTO THE
PLAINS OF NORTHEAST COLORADO SATURDAY NIGHT. MOUNTAIN AREAS...PARTICULARLY
ABOVE TIMBERLINE AND WEST FACING SLOPES...COULD SEE SIGNIFICANT
SNOW ACCUMULATION BY LATE SUNDAY AFTERNOON WITH THIS STORM. STRONG
AND GUSTY NORTHWEST WINDS MAY ALSO PRODUCE AREAS OF BLOWING SNOW
ON THE HIGH MOUNTAIN PASSES ON SUNDAY. CONDITIONS ARE EXPECTED TO
GRADUALLY IMPROVE SUNDAY NIGHT AS THE STORM SYSTEM MOVES AWAY FROM
COLORADO.

COZ031-033-034-141230-
/O.CON.KBOU.WS.A.0004.120415T0000Z-120416T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
829 PM MDT FRI APR 13 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON...

* TIMING...SNOW SHOWERS WILL DEVELOP SATURDAY MORNING AND
  EVENTUALLY BECOME WIDESPREAD BY SATURDAY AFTERNOON. SNOWFALL MAY
  BECOME HEAVY AT TIMES SATURDAY NIGHT AND SUNDAY MORNING...AND
  THEN GRADUALLY DECREASE SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS...7 TO 15 INCHES OF SNOW ARE POSSIBLE BY 
  LATE SUNDAY AFTERNOON...WITH THE GREATER TOTALS ON WEST AND 
  NORTHWEST FACING SLOPES. 

* WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH 
  WILL PREVAIL WITH GUSTS TO AROUND 40 MPH ON THE MOUNTAIN 
  PASSES. 

* IMPACTS...MODERATE TO HEAVY SNOWFALL MAY PRODUCE ICY AND SNOW 
  COVERED ROADWAYS MAKING DRIVING HAZARDOUS ESPECIALLY OVER THE 
  HIGH MOUNTAIN PASSES. BLOWING SNOW MAY ALSO REDUCE 
  VISIBILITIES TO NEAR ZERO AT TIMES IN OPEN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL MAY BECOME QUITE DIFFICULT IF NOT HAZARDOUS DUE TO SNOW
AND BLOWING SNOW. HIGH COUNTRY TRAVELERS MAY WANT TO CONSIDER
DELAYING TRAVEL UNTIL WEATHER AND ROAD CONDITIONS IMPROVE SUNDAY
NIGHT OR MONDAY. IF YOU MUST TRAVEL...KEEP EXTRA FOOD...WATER...A
FLASHLIGHT... AND DRY CLOTHING IN YOUR VEHICLE. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE.

&&

$$
957 
WWUS45 KBOU 141135
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
535 AM MDT SAT APR 14 2012

.A PACIFIC STORM SYSTEM WILL CONTINUE ORGANIZING OVER THE DESERT
SOUTHWEST TODAY AND WILL TRACK NORTHEAST ACROSS COLORADO TONIGHT
AND SUNDAY. SNOW SHOWERS ARE EXPECTED AT TIMES IN THE MOUNTAINS
TODAY ALONG WITH THE CHANCE OF A FEW EMBEDDED THUNDERSTORMS IN THE
AFTERNOON. LATER TONIGHT...MODERATE SNOW IS EXPECTED TO DEVELOP
OVER THE NORTHERN MOUNTAINS AS THE MAIN UPPER LOW MOVES FROM
NORTHEAST COLORADO INTO NEBRASKA. LIGHT TO MODERATE SNOWFALL IS
EXPECTED TO CONTINUE THROUGH SUNDAY AS MOIST NORTHWESTERLY FLOW
CONTINUES OVER THE NORTHERN MOUNTAINS.  

COZ031-033-141945-
/O.UPG.KBOU.WS.A.0004.120415T0000Z-120416T0000Z/
/O.NEW.KBOU.WS.W.0007.120415T0000Z-120416T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
535 AM MDT SAT APR 14 2012

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...SCATTERED SNOW SHOWERS WILL DEVELOP SATURDAY MORNING
  AND EVENTUALLY BECOME WIDESPREAD BY SATURDAY AFTERNOON. SNOWFALL
  MAY BECOME HEAVY AT TIMES SATURDAY NIGHT AND SUNDAY MORNING...
  AND THEN GRADUALLY DECREASE SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS...8 TO 14 INCHES OF SNOW ARE POSSIBLE BY LATE
  SUNDAY AFTERNOON...WITH THE GREATER TOTALS ON WEST AND NORTHWEST
  FACING SLOPES.

* WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WILL
  PREVAIL WITH GUSTS TO 40 MPH ON THE MOUNTAIN PASSES.

* IMPACTS...MODERATE TO HEAVY SNOWFALL MAY PRODUCE ICY AND SNOW 
  COVERED ROADWAYS MAKING DRIVING HAZARDOUS ESPECIALLY OVER THE 
  HIGH MOUNTAIN PASSES. BLOWING SNOW MAY ALSO REDUCE 
  VISIBILITIES TO NEAR ZERO AT TIMES IN OPEN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL MAY BECOME QUITE DIFFICULT IF NOT HAZARDOUS DUE TO SNOW
AND BLOWING SNOW. HIGH COUNTRY TRAVELERS MAY WANT TO CONSIDER
DELAYING TRAVEL UNTIL WEATHER AND ROAD CONDITIONS IMPROVE SUNDAY
NIGHT OR MONDAY. IF YOU MUST TRAVEL...KEEP EXTRA FOOD...WATER...A
FLASHLIGHT... AND DRY CLOTHING IN YOUR VEHICLE. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE.

TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED DUE TO SNOW
AND BLOWING SNOW CAUSING WHITEOUT CONDITIONS. CONSIDER DELAYING 
TRAVEL UNTIL CONDITIONS IMPROVE. IF YOU MUST TRAVEL...KEEP EXTRA 
FOOD...WATER...A FLASHLIGHT...AND DRY CLOTHING IN YOUR VEHICLE.
IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO
ARRIVE.

&&

$$

COZ034-141945-
/O.UPG.KBOU.WS.A.0004.120415T0000Z-120416T0000Z/
/O.NEW.KBOU.WW.Y.0014.120415T0000Z-120416T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
535 AM MDT SAT APR 14 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM
THIS EVENING TO 6 PM MDT SUNDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* TIMING...SNOW SHOWERS WILL DEVELOP SATURDAY MORNING AND
  EVENTUALLY BECOME WIDESPREAD BY SATURDAY AFTERNOON. LIGHT TO
  MODERATE SNOWFALL IS EXPECTED SATURDAY NIGHT AND SUNDAY
  MORNING...GRADUALLY DECREASING SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS...4 TO 8 INCHES OF SNOW ARE POSSIBLE BY LATE
  SUNDAY AFTERNOON. MOST OF THE SNOW WILL OCCUR NORTH OF THE
  INTERSTATE 70 CORRIDOR.

* WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WILL
  PREVAIL WITH GUSTS TO 40 MPH ON THE MOUNTAIN PASSES.

* IMPACTS...MODERATE SNOWFALL MAY PRODUCE ICY AND SNOW COVERED
  ROADWAYS MAKING DRIVING HAZARDOUS ESPECIALLY OVER THE HIGH
  MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVEL MAY BECOME QUITE DIFFICULT IF NOT HAZARDOUS DUE TO SNOW
AND BLOWING SNOW. HIGH COUNTRY TRAVELERS MAY WANT TO CONSIDER
DELAYING TRAVEL UNTIL WEATHER AND ROAD CONDITIONS IMPROVE SUNDAY
NIGHT OR MONDAY. IF YOU MUST TRAVEL...KEEP EXTRA FOOD...WATER...A
FLASHLIGHT... AND DRY CLOTHING IN YOUR VEHICLE. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE.

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ030-032-141945-
/O.NEW.KBOU.WW.Y.0014.120415T0000Z-120416T0000Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
535 AM MDT SAT APR 14 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
6 PM THIS EVENING TO 6 PM MDT SUNDAY.

* TIMING...PERIODS OF SNOW ARE EXPECTED TODAY. SNOW IS EXPECTED TO
  INCREASE TONIGHT AND CONTINUE THROUGH MIDDAY SUNDAY. 

* SNOW ACCUMULATIONS...4 TO 8 INCHES OF SNOW ARE EXPECTED BY
  MIDDAY SUNDAY. 

* WINDS/VISIBILITY...WEST WINDS 15 TO 25 MPH MAY CAUSE SOME POOR
  VISIBILITIES IN SNOW. 

* IMPACTS...MODERATE SNOWFALL MAY PRODUCE ICY AND SNOW COVERED
  ROADWAYS MAKING DRIVING HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ035-141945-
/O.NEW.KBOU.WW.Y.0014.120415T0000Z-120416T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
535 AM MDT SAT APR 14 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM
THIS EVENING TO 6 PM MDT SUNDAY.

* TIMING...SNOW IS EXPECTED TO DEVELOP TONIGHT AND BECOME MODERATE
  AT TIMES. SNOW WILL GRADUALLY TAPER OFF SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS...4 TO 8 INCHES OF SNOW ARE EXPECTED BY
  MIDDAY SUNDAY. THE SNOW WILL BE HEAVIEST OVER THE FOOTHILLS OF
  NORTHERN LARIMER COUNTY. 

* WINDS/VISIBILITY...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH MAY CAUSE AREAS OF POOR VISIBILITIES IN BLOWING SNOW.

* IMPACTS...MODERATE SNOWFALL MAY PRODUCE ICY AND SNOW COVERED
  ROADWAYS MAKING DRIVING HAZARDOUS. BLOWING AND DRIFTING SNOW MAY
  RESTRICT VISIBILITIES AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm watch went out at Apr 12, 8:46 PM MDT, 6 hours 49 minutes earlier.

Area forecast discussion, Apr 12, 8:46 PM MDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
846 PM MDT THU APR 12 2012

.UPDATE...

&&

.SHORT TERM...SCATTERED SHOWERS CONTINUE TO LINGER ACROSS PORTIONS
OF THE CWA THIS EVENING AS WEAK FORCING ALOFT CONTINUES TO SLIDE
ACROSS NORTHERN PORTIONS OF COLORADO AS JET STREAK ALOFT SLIDES
OVER FAR NORTHERN NEW MEXICO. HAVE KEPT SHOWERS GOING LONGER
TONIGHT AND INCREASED POPS IN THE MOUNTAINS GIVEN THE AMOUNT OF
LINGERING ACTIVITY ACROSS WESTERN COLORADO.

.AVIATION...SURGE HAS BACKED INTO THE TERMINALS FROM THE EAST FROM
THIS AFTERNOON STORMS AND HAS SPARKED SOME WEAK CONVECTION AS
WINDS HAVE SHIFTED EAST TO NORTHEAST. HAVE ADDED VCSH OR TEMPO GROUPS FOR
THIS EVENING FOR THIS LINGERING ACTIVITY. GRADUAL ENDING OF
SHOWERS AFTER MIDNIGHT. STILL EXPECT A SHIFT TO DRAINAGE WINDS
LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 537 PM MDT THU APR 12 2012/

UPDATE...WE HAVE CANCELLED THE TORNADO WATCH FOR ZONES 48>51.
ALTHOUGH SCT THUNDERSTORMS ARE STILL ONGOING...THE THREAT OF
TORNADIC/SEVERE THUNDERSTORMS HAS SHIFTED TO THE EAST OF THE CWFA.

PREV DISCUSSION... /ISSUED 332 PM MDT THU APR 12 2012/

SHORT TERM...SCATTERED STORMS CONTINUE ACROSS LOGAN...NORTHERN
WASHINGTON AND EASTERN MORGAN COUNTIES ON THE WESTERN EDGE OF THE
STABLE AIR WHERE LAPS SURFACE ANALYSIS SHOWING CAPES FROM
1000-1500 J/KG. FURTHER NORTHEAST...CAPES MINIMAL BUT ARE
INCREASING. STORMS ARE NOW FIRING ACROSS PHILLIPS COUNTY. STILL
DECENT SHEAR IN THIS REGION WITH LOW LEVEL SOUTHEASTERLIES AND
WESTERLY FLOW ALOFT. TORNADO WATCH CURRENTLY IN EFFECT FOR THAT
REGION THROUGH 02Z. POTENTIAL FOR THOSE STORMS TO PRODUCE
HAIL...WIND ALONG WITH A FEW TORNADOES. FURTHER WEST...WEAK
NORTHERLY SURGE HELPED TO AID IN QUITE A BIT OF VIRGA TYPE SHOWERS
ALONG FRONT RANGE DURING THE AFTERNOON. ALSO A FEW REPORTS OF RAIN
HITTING THE GROUND. SHOWERS CURRENTLY CONCENTRATED ACROSS NORTHERN
AND EASTERN WELD COUNTY. SCATTERED SHOWERS ALSO OCCURRING ACROSS
MOUNTAINS...WITH LATEST WEB CAMS INDICATION SOME SNOW AND RAIN
ACROSS THE HIGHER ELEVATIONS OF SUMMIT AND GRAND COUNTIES. FOR
TONIGHT...CONVECTION OVER NORTHEAST CORNER TO SLIDE INTO NEBRASKA
DURING THE EVENING AS BACK EDGE OF SHORTWAVE HEADS EAST AND DRIER
AIR FROM SOUTH MOVES ACROSS AREA. WILL KEEP A SLIGHT CHANCE OF
STORMS IN THAT AREA THROUGH THE EVENING. ELSEWHERE ACROSS
PLAINS...STILL SOME QUESTION IF SHOWER ACTIVITY WILL CONTINUE...AS
LATEST NAM AND GFS STILL GENERATE SOME LIGHT QPF FOR MUCH OF THE
AREA THROUGH THE EVENING. BUT LATEST RUC AND HRR SHOWS THE SHOWERS
CONFINED TO WELD AND MORGAN COUNTIES. WILL ADD A SLIGHT CHANCE TO
THE EARLY EVENING GRIDS FOR EASTERN WELD AND MORGAN COUNTIES.
ACROSS MOUNTAINS... SOUTHWEST FLOW ALOFT CONTINUES. CROSS SECTIONS
SHOW SOME DECREASE IN MOISTURE...STILL ENOUGH TO KEEP A CHANCE OF
SNOW GOING. ON FRIDAY...THE SOUTHWEST FLOW ALOFT WILL CONTINUE TO
INCREASE AHEAD OF THE APPROACHING TROUGH WITH MODELS SHOWING A JET
MAX MOVING ACROSS WESTER COLORADO. CROSS SECTIONS GRADUALLY
INCREASE THE MOUNTAIN MOISTURE DURING THE AFTERNOON WITH THE NAM
SHOWING SOME INCREASE IN MID LEVEL QG ASCENT. THE DEEPER MOISTURE
STILL APPEARS WEST OF THE CFWA. THE GFS STILL IS DRIER. SO...WILL
KEEP THE CHANCE POPS GOING FOR THE MOUNTAINS FOR NOW WITH SLIGHT
CHANCE POPS FOR NORTH AND MIDDLE PARKS. TEMPERATURE AND THICKNESS
PROGS SUGGEST A MIX OF RAIN AND SNOW FOR THE MOUNTAINS...WITH
MAINLY SNOW ACROSS THE RIDGES. AS FOR PLAINS...MODELS SHOW
SOUTHWEST WINDS INCREASING BY AFTERNOON...THOUGH HINTS AT A
SURFACE CYCLONE DEVELOPING NORTH OF DENVER. AIRMASS WILL BE
DRY...NO POPS EXPECTED. LATEST GUIDANCE SHOWS HIGHS ACROSS PLAINS
IN THE LOWER AND MID 60S...WHICH LOOKS REASONABLE BASED ON
THICKNESS PROGS. CURRENT TEMPERATURE GRIDS IN LINE WITH
GUIDANCE...SEEMS REASONABLE.

LONG TERM...MODELS CONTINUE TO CONVERGE UPON ONE SOLUTION FOR
THIS WEEKEND...ONE THAT CONTAINS A BETTER POTENTIAL FOR
SIGNIFICANT PRECIPITATION AND COLDER TEMPERATURES AREAWIDE.
NAM...GFS...EUROPEAN...CANADIAN GEM AND SREF HAVE ALL LATCHED ON
THE DEEPENING TROUGH PASSING OVER THE EASTERN GREAT BASIN AND THE
CLOSED MID/UPPER LEVEL CYCLONE NEARING THE 4-CORNERS FRIDAY NIGHT.
AHEAD OF THIS TROUGH...LOW...MID AND UPPER LEVEL FLOW SOUTH-
SOUTHWESTERLY FRIDAY NIGHT INTO SATURDAY MORNING WHICH SHOULD KEEP
TEMPERATURES ON THE SEASONABLY MILD SIDE. MODELS HINT AT A SHORT
WAVE DISTURBANCE EJECTING NORTHEAST OUT OF THE BASE OF THE MAIN
TROUGH AND OVER THE NORTHERN MTNS FRIDAY NIGHT. COULD SEE A ROUND
OF RAIN AND SNOW SHOWERS IN THE HIGH COUNTRY WITH THIS WEAK
PERTABATION IN THE FLOW...BUT NOT LOOKING FOR MUCH IN THE WAY OF
MEASURABLE PCPN YET. THE FOOTHILLS AND PLAINS SHOULD REMAIN DRY
OVERNIGHT WITH THE DRYING EFFECTS OF A WEST-SOUTHWESTERLY
DOWNSLOPE FLOW.

ON SATURDAY...THE LATEST MODEL RUN SHOWS THE 500MB LOW PASSING
OVER THE 4-CORNERS AREA DURING THE DAY...A TAD SLOWER THAN WAS
PROGGED BY THE LAST COUPLE MODEL RUNS. AS IT DOES Q-G OMEGA
FIELDS INDICATE A STEADY INCREASE IN LARGE SCALE ASCENT OVER
NORTHERN AND NORTHEAST COLORADO. MODELS ALSO SHOW A SFC COLD
FRONT DROPPING SOUTH OUT OF WYOMING INTERACTING WITH AN INCREASING
MOIST SOUTHERLY BOUNDARY LAYER FLOW ON THE PLAINS. NAM...GFS AND
ECMWF ALL INDICATE LIGHT QPF BREAKING OUT ALONG THE WYOMING BORDER
AROUND MIDDAY WITH BANDED LIFT ALOFT...AND OVER REMAINING PORTIONS
OF THE FRONT RANGE AND NORTHEAST PLAINS BY 00Z/SUNDAY...IF NOT
SOONER. TEMPERATURES...IE. WETBULB TEMPS...STILL LOOK TOO WARM FOR
SNOW AT LOWER ELEVATIONS. HOWEVER IT/S LIKELY WE/LL SEE
TEMPERATURES AND SNOW LEVELS STEADILY LOWERING THROUGH THE DAY IN
THE HIGH COUNTRY...WITH ANY SNOW ACCUMULATION ON THE LIGHT SIDE
AND CONFINED TO HIGHER RIDGES FROM SUMMIT COUNTY NORTHWARD.

IT/S SATURDAY NIGHT AND SUNDAY WHEN MODELS PAINT A VERY WET AND
EVEN SNOWY PICTURE FOR OUR PART OF THE STATE. SUBTLE DIFFERENCES
IN THE MODELS BEGIN TO APPEAR AT THIS POINT WHICH ONLY ADDS
UNCERTAINTY TO THE FORECAST BEYOND SATURDAY. AS IT STANDS NOW...A
CONSENSUS OF THE MODELS SHOW THE UPPER LOW TRACKING EAST ALONG
THE COLORADO-NEW MEXICO BORDER SATURDAY NIGHT...THEN NORTHEAST
OVER SOUTHEAST COLORADO AND WESTERN KANSAS ON SUNDAY. GREATEST
SYNOPTIC SCALE LIFT GENERATED IN THE NORTHWEST QUAD OF THIS
CYCLONE...WHICH MODELS SHOW PASSING OVER THE NORTH CENTRAL MTNS
AND NORTHERN FRONT RANGE AND FOOTHILLS...SATURDAY NIGHT...AND OVER
THE CENTRAL AND SOUTHERN FRONT RANGE AND FOOTHILLS AND NORTHEAST
PLAINS DURING THE DAY SUNDAY. MODELS CONTINUE TO GO HIGH WITH QPF
AND SNOW ACCUMULATIONS WITH THIS STORM SYSTEM...ALTHOUGH PERHAPS
NOT AS AMBITIOUS AS BEFORE. A MAJORITY OF THE MODELS SHOW
SOUTHWEST-TO-NORTHEAST ORIENTED BANDS OF 1 TO 2 INCH QPF ACROSS
THE AREA BY LATE SUNDAY AFTERNOON...AND 1 TO 2 AND A HALF FOOT
SNOW ACCUMS BY 00Z/MONDAY IN THE FRONT RANGE MTNS AND FOOTHILLS.
MODELS EVEN SHOW PRETTY RESPECTABLE SNOW TOTALS ON THE PLAINS...
WITH MOIST FLOW WRAPPING AROUND THE BACK SIDE OF THIS PASSING
TROUGH/UPPER LOW. HOWEVER ALL DEPENDS ON TEMPERATURES AS IS OFTEN
THE CASE THIS TIME OF YEAR. THE GFS...ECMWF AND CANADIAN GEM SHOW
WETBULB TEMPS COLD ENOUGH FOR ALL SNOW ON THE PLAINS SATURDAY
NIGHT AND MOST OF SUNDAY...BUT THE NAM KEEPS TEMPS A BIT TOO WARM
EXCEPT MAYBE FOR A RAIN/SNOW MIX. FOR NOW WILL GO WITH LIKELY
POPS IN THE MTNS AND VALLEYS BEGINNING SATURDAY...AND FOR THE
REMAINDER OF THE CWFA SATURDAY NIGHT AND SUNDAY.

SUNDAY NIGHT AND MONDAY...AT THIS TIME...MOST OF THE MODELS SHOW
THE UPPER LOW AND ITS PRECIPITATION MOVING OUT ON MONDAY.
ALTHOUGH THE GFS IS SLOW TO MOVE PRECIP OUT AS IT SHOWS A
DISTURBANCE IN NORTHWEST FLOW SWINGING ACROSS THE AREA DURING THE
DAY. FOR NOW...WILL HANG ONTO TO LOW POPS ON MONDAY WITH SLIGHT
WARMING.

TUESDAY AND BEYOND...GFS AND GEM INDICATE THE PASSAGE OF YET ANOTHER
WEAK MID-LEVEL DISTURBANCE EMBEDDED IN NORTHWEST FLOW ON TUESDAY.
WHEREAS THE NAM AND ECMWF SHOW A SHORTWAVE RIDGE BUILDING OVER THE
STATE. FOR NOW WILL KEEP A SLIGHT CHANCE OF LIGHT RAIN SHOWERS IN
THE FCST FOR TUESDAY. BEYOND THAT...WILL GO WITH DRY AND WARMER
CONDITIONS PRETTY MUCH EVERYWHERE.

AVIATION... STILL SOME SHOWERS HOLDING ON NORTH AND EAST OF THE
DENVER AREA...SHOULD CONTINUE TO HEAD EAST THROUGH THE EVENING.
WINDS FINALLY HOLDING FROM THE NORTHWEST WITH SOME GUSTS TO 20 KTS
AT DIA. NORTHWEST WINDS SHOULD CONTINUE INTO THE EVENING BEFORE
DECREASING AND SHIFTING TO THE SOUTHWEST. CEILINGS HAVE STAYED
ABOVE 7000 FEET AGL AND NOT EXPECTED TO CREATE ILS CONCERNS.
SOUTHWEST WINDS TO CONTINUE THROUGH FRIDAY...SHOULD INCREASE BY
19Z WITH SOME GUSTS TO 20 KTS POSSIBLE. VFR TO PREVAIL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....BAKER
AVIATION...ENTREKIN
Hazardous weather outlook, Apr 12, 12:51 PM MDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1251 PM MDT THU APR 12 2012

COZ030>051-131900-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1251 PM MDT THU APR 12 2012

 THIS IS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH
CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE FAR
NORTHEAST PLAINS OF COLORADO...CONTINING INTO THE EVENING. SOME STORMS
COULD BECOME SEVERE EAST OF A STERLING TO LAST CHANCE LINE WITH
HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH
POSSIBLE. IN ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE.
ELSEWHERE ACROSS NORTH CENTRAL AND NORTHEAST COLORADO NO HAZARDOUS
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE AN INCREASING CHANCE FOR RAIN AND SNOW IN THE
MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL COLORADO DURING THE
DAY FRIDAY INTO FRIDAY NIGHT WITH A DEVELOPING PACIFIC STORM
SYSTEM MOVING TOWARDS THE STATE. THE CHANCE FOR RAIN AND SNOW
WILL CONTINUE TO INCREASE IN THE HIGH COUNTRY ON SATURDAY AS THIS
STORM MOVES THROUGH THE FOUR CORNERS AREA. THERE WILL ALSO BE A
CHANCE OF RAIN SHOWERS ON THE NORTHEAST PLAINS ON SATURDAY WHERE
TEMPERATURES ARE EXPECTED TO REMAIN WELL ABOVE FREEZING DURING THE
DAY.

SATURDAY NIGHT INTO SUNDAY NIGHT...FORECAST MODELS CURRENTLY SHOW
THIS STORM TRACKING ALONG THE COLORADO-NEW MEXICO LINE SATURDAY
NIGHT...THEN NORTHEAST ACROSS SOUTHEAST COLORADO DURING THE DAY
SUNDAY. SHOULD THIS OCCUR...THE NORTH CENTRAL MOUNTAINS...FRONT
RANGE FOOTHILLS AND PALMER DIVIDE COULD POTENTIALLY SEE SIGNIFICANT
SNOWFALL...PARTICULARLY ON EAST FACING SLOPES ABOVE 6000 FEET.
WE COULD BE TALKING ABOUT SNOW ACCUMULATIONS MEASURED IN FEET BY
SUNDAY EVENING. FOR LOWER ELEVATIONS...GENERALLY BELOW 6000
FEET...PRECIPITATION WITH THIS PASSING STORM SYSTEM MAY FALL AS
ALL RAIN OR A MIX OF RAIN AND SNOW. HOWEVER...SHOULD TEMPERATURES
TURN COLDER THAN EXPECTED SATURDAY NIGHT AND SUNDAY...THE I-25
URBAN CORRIDOR AND NEARBY PLAINS COULD SEE SEE SEVERAL INCHES OF
SNOW ACCUMULATION. AT ANY RATE...THE POTENTIAL FOR MEASURABLE
PRECIPITATION LOOKS PROMISING FOR MUCH OF THE OUTLOOK AREA THIS
WEEKEND. STAY TUNE FOR THE LATEST INFORMATION ON THIS POTENTIAL
WINTER-LIKE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

Nearby

Winter Storm Watches in Colorado, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.